# SDR ASAA2023101245579

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 29,732 hours, 9,138 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAT III AUTOLAND NOT SUCCESSFUL. AIRCRAFT DID NOT MAINTAIN CENTER LINE AND WAS APPROXIMATELY 50' LEFT OF THE CENTER LINE MARKINGS. NO WARNINGS OR LOCALIZER BEAM DISCREPENCIES WERE OBSERVED. GROUNDED - YES. (RESOLVED ON W/O: 1973326 TASKCARD: N/R-00001 ) PERFORMED ALL BITE LIBRARY TESTS REF AMM 22-11-00-740-806 ALL TESTS PASSED. NO HISTORY LAST 120 DAYS THIS TASK CLEARS MEL 22-20B AND 22-99B SEAMC DARWIN NOTIFIED PLACARDS REMOVED.
